Title of article :
Ito’s- and Tanaka’s-type formulae for the stochastic heat equation: The linear case
Author/Authors :
Mihai Gradinaru?، نويسنده , , Ivan Nourdin، نويسنده , , Samy Tindel، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
30
From page :
114
To page :
143
Abstract :
In this paper, we consider the linear stochastic heat equation with additive noise in dimension one. Then, using the representation of its solution X as a stochastic convolution of the cylindrical Brownian motion with respect to an operator-valued kernel, we derive Itô’s- and Tanaka’s-type formulae associated to X. © 2005 Elsevier Inc. All rights reserved.
Keywords :
Malliavin calculus , Chaosdecomposition , Stochastic heat equation , Itô’s formula , Tanaka’s formula
Journal title :
Journal of Functional Analysis
Serial Year :
2005
Journal title :
Journal of Functional Analysis
Record number :
838995
Link To Document :
بازگشت